# SDR SWIA202265278

- Difficulty date: April 7, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N738SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10195
- Aircraft time: 45,368 hours, 29,550 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTS BURNING SMELL COMING FROM EXIT ROW AREA.   (FLIGHT 3187 - FILED CLOSED)   CONFIRMED WITH CREW THAT THERE WAS NO VISIBLE SMOKE. NO BURNING SMELL EVIDENT AFTER PASSENGERS DISEMBARKED FROM AIRCRAFT. IAW CRJ SL 21-028 PERFOREMED INSPECTIONS AND CHECKS OF AREA AROUND RH OVERWING EXIT. NO ANOMALIES CONNECTED TO CEILING, SIDEWALL, OR READING LIGHTS. INSPECTED APU AND LCV AS WELL AS AFT EQUIPMENT BAY AND PACK ACM'S. ALSO VERIFIED NO SMELL IN AVIONICS BAY AREA. COULD NOT DUPLICATE OR FIND EVIDENCE OF SMELL, FAULTS, OR FAILURES.
